Alert archive / Michigan / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 41, NWS Gaylord, MI

June 14, 2008Grand Traverse County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 14, 2008, 11:36 PM EDT for Grand Traverse County, Michigan. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2008, 11:36 PM EDT (03:36 UTC)
Expired
Jun 15, 2008, 12:00 AM EDT
In force
24 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon

County Grand Traverse County, MI

The radar

The NCL Michigan radar (KAPX), 67 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 677 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
677 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2202 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 150337
SVRAPX
MIC055-150415-
/O.NEW.KAPX.SV.W.0041.080615T0336Z-080615T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1136 PM EDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRAND TRAVERSE COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 1215 AM EDT

* AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED NEAR GRAWN...OR 4 MILES SOUTHWEST OF TRAVERSE
  CITY...MOVING EAST AT 39 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WILLIAMSBURG AROUND 1145 PM EDT...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4475 8575 4478 8568 4478 8561 4483 8558
      4487 8550 4481 8555 4477 8557 4477 8556
      4478 8552 4486 8545 4486 8540 4482 8534
      4459 8534 4463 8573
TIME...MOT...LOC 0336Z 261DEG 34KT 4471 8554

$$
2 follow-up statements
000 
WWUS34 KAPX 150347
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1146 PM EDT SAT JUN 14 2008

MIC055-150415-
/O.CON.KAPX.SV.W.0041.000000T0000Z-080615T0415Z/
GRAND TRAVERSE MI-
1146 PM EDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR GRAND TRAVERSE COUNTY...

AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR SPIDER LAKE...OR 6 MILES SOUTHEAST OF
TRAVERSE CITY...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF THE INDICATED COUNTY...

AT 1135 PM EDT...HAIL UP TO HALF AN INCH IN DIAMETER WAS REPORTED 
WITH THIS STORM 2 MILES SOUTH OF THE TRAVERSE CITY AIRPORT.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. ALL
THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS AWAY FROM
WINDOWS UNTIL THIS STORM HAS PASSED. IF CAUGHT OUTDOORS...STAY AWAY
FROM TALL OBJECTS AND MOVE TO A PLACE OF SHELTER.

LAT...LON 4473 8560 4477 8556 4476 8554 4479 8552
      4483 8535 4482 8534 4478 8534 4477 8534
      4459 8534 4466 8562
TIME...MOT...LOC 0346Z 259DEG 30KT 4471 8544

$$
000 
WWUS34 KAPX 150400
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1200 AM EDT SUN JUN 15 2008

MIC055-150410-
/O.CAN.KAPX.SV.W.0041.000000T0000Z-080615T0415Z/
GRAND TRAVERSE MI-
1200 AM EDT SUN JUN 15 2008

...THE SEVERE THUNDERSTORM WARNING FOR GRAND TRAVERSE COUNTY IS
CANCELLED...

AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED. THE WARNING HAS THEREFORE BEEN CANCELLED.

LAT...LON 4473 8560 4477 8556 4476 8554 4479 8552
      4483 8535 4482 8534 4478 8534 4477 8534
      4459 8534 4466 8562
TIME...MOT...LOC 0400Z 259DEG 30KT 4473 8528

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:12 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 14, 11:12 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1112 PM EDT SAT JUN 14 2008

.UPDATE...MORE ACTIVE WEATHER THIS EVENING THAN ANTICIPATED. WATER
VAPOR IMAGERY REVEALING MID LEVEL TROUGH AXIS NOW SWINGING THROUGH
THE REGION. 00Z APX SOUNDING TELLS THE STORY WITH A DEEP MIXED LAYER
EXTENDING UP THROUGH 650 MB...AND NO DISCERNABLE CAP. SO NO SURPRISE
WITH THE OUTCOME...WITH NUMEROUS MULTICELL SHOWERS AND STORMS.
FREEZING LEVELS AROUND 10K FEET (WET BULB ZERO AT 9K FEET) AND WINDS
UP TO 50 KNOTS IN THE MIXED LAYER HAVE PRODUCED NUMEROUS MARGINALLY
SEVERE PULSE LIKE STORMS...DIFFICULT TO CATCH.

MID LEVEL TROUGH AXIS (AND ASSOCIATED SFC TROUGH) EXPECTED TO EXIT
THE REGION WITHIN THE NEXT FEW HOURS. ALREADY SEEING A DEFINITIVE
DOWNTICK IN INTENSITIES WITH THE INDIVIDUAL CELLS...AND EXPECT THIS
TREND TO CONTINUE OVER THE NEXT FEW HOURS...WITH MOST ACTIVITY OUT
OF THE REGION BY 1 OR 2 AM. UPSTREAM...YET ANOTHER AREA OF SHOWERS
AND STORMS MOVING INTO FAR WESTERN WISCONSIN. IF THIS AREA HOLDS
TOGETHER IT WILL REACH THE FAR WESTERN PORTION OF THE CWA BETWEEN
4 AM AND 6 AM...AND WILL ADD POPS INTO THESE AREAS LATE OVERNIGHT.

ADAM

&&

.AVIATION...ISSUED AT 744 PM.

SFC TROUGH PRESSING THROUGH NRN MICHIGAN COMBINED WITH DAYTIME
HEATING HAS PRODUCED POCKETS OF SHOWERS/THUNDER ACROSS NRN MICHIGAN.
MOST NOTABLE AREA OF SHOWERS/THUNDER EXTENDS FROM EASTERN UPPER
MICHIGAN DOWN INTO NRN LAKE MICHIGAN...WHERE SHOWERS AND
THUNDERSTORMS HAVE SOMEWHAT CONGEALED INTO A QUASI-LINEAR CONVECTIVE
SYSTEM. RADAR/SATELLITE EXTRAPOLATION SUGGESTS THIS LINE WILL
PRIMARILY IMPACT PLN THROUGH 02Z. ADDITIONAL SHOWERS/THUNDER CANNOT
BE RULED OUT OVER THE NEXT FEW HOURS ACROSS NRN LOWER MICHIGAN AS
THIS LINE ADVANCES INTO THE REGION. BUT AT THIS POINT...APPEARS
TVC/APN WILL SEE LITTLE IMPACT.

WATCHING YET ANOTHER AREA OF SHOWERS/STORMS UPSTREAM IN MINNESOTA
TO SEE WHERE THIS ENDS UP. BUT CURRENT EXPECTATIONS TAKE THIS
CONVECTION SOUTH OF THE REGION TONIGHT. ADDITIONAL SHOWERS AND
STORMS ANTICIPATED TO DEVELOP AND IMPACT ALL THREE TAF SITES SUNDAY
AFTERNOON.

ADAM

&&

.DISCUSSION...ISSUED AT 335 PM.

HOPEFULLY A FAIRLY QUIET NIGHT FOR NORTHERN MICHIGAN...WITH PRIMARY
FCST CONCERN THE POTENTIAL FOR CONVECTION EARLY. EARLY AFTN ANALYSIS
SHOWS PRONOUNCED SFC TROUGH DROPPING ACRS THE WESTERN U.P. WITH
DRIVING MID LEVEL VORT LOBE/700-500MB COOLING ALSO MAKING QUICK
PROGRESS ACRS THE UPR MIDWEST. AS OF 18Z...REGIONAL RADARS REMAIN
CONVECTION-FREE...THOUGH VISIBLE IMAGERY SHOWS BUBBLING CU JUST IN
ADVANCE OF APPROACHING BOUNDARY...COINCIDENT WITH AXIS OF HIGHER
SFC-850MB THETA-E NOSING THRU WISCONSIN ON DEVELOPING RETURN FLOW.
OVERALL...LITTLE HAS CHANGED FROM EARLIER THINKING...WITH SCATTERED
CONVECTION LIKELY TO FIRE BY LATE AFTN UPSTREAM AS APPROACHING 500MB
COLD POOL (-19C OR SO) AND CONTINUED SFC HEATING YIELD 700-900 J/KG
SBCAPE JUST IN ADVANCE OF APPROACHING TROUGH AXIS. UPDATE AS OF
19Z...CONVECTION HAS TAKEN OFF OVER THE WESTERN U.P.

SHEAR PARAMETERS LESS THAN IDEAL FOR ANY SIGNIFICANT ORGANIZATION...
WITH 0-6KM SHEAR ONLY 25 KNOTS...AND OVERALL FORCING RATHER
MEAGER. COUPLED WITH LOSS OF DIURNAL HELP...DIFFICULT TO FORESEE A
WHOLE LOT OF ACTIVITY LINGERING PAST 03-05Z TIMEFRAME...THOUGH
WILL HAVE TO WATCH THE SOUTHWEST AS APPEARS MORE ORGANIZED
ACTIVITY MAY DEVELOP UPSTREAM ACRS WI BY EARLY EVENING AND LATCH
ONTO NORTHERN EXTENT OF STRONGER WESTERLIES AND RICHER MOISTURE
ENVIRONMENT (I.E. SOME SORT OF PSEUDO-LINEAR CONVECTIVE FEATURE
ROLLING JUST SOUTH OF THE CWA). OTHERWISE...AFTER PASSAGE OF WEAK
TROUGH FEATURE 03-06Z TIMEFRAME...LITTLE TO NOTHING IN THE WX
DEPT FOR THE OVERNIGHT WITH SUBTLE LOW/MID LEVEL RIDGING INTACT.
TEMPS OVERNIGHT MAINLY IN THE 50S LOOK REASONABLE PER UPSTREAM OBS
LAST NIGHT/LOWER AFTN DEWPOINTS.

LAWRENCE

REST OF THE REST FORECAST (SUNDAY THROUGH NEXT SATURDAY)...PATTERN
CHANGE ON THE WAY AS LONG WAVE TROUGH ACROSS CENTRAL CANADA HEADS
SOUTHEAST. THIS SYSTEM IS SHOWN TO EVENTUALLY SETTLE INTO THE
NORTHEASTERN STATES AND AND STALL OUT DUE TO AN ATLANTIC RIDGE. THIS
WILL LEAVE THE GREAT LAKES REGION IN A RELATIVELY COOL NORTHWEST
FLOW ALOFT FOR MUCH OF THE WEEK. SLOW HEIGHT RISES SHOULD MODERATE
TEMPERATURES LATE IN THE WEEK INTO NEXT WEEKEND. BEFORE THE PATTERN
CHANGE...THERE IS POTENTIAL FOR SEVERE WEATHER AS A SURFACE COLD
FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE MOVE ACROSS THE REGION
SUNDAY AFTERNOON. THE MAIN FORECAST CONCERNS REVOLVE AROUND SEVERE
WEATHER THREAT SUNDAY THEN POPS AND HOW COOL IT WILL BE FOR THE
BEGINNING AND MIDDLE OF NEXT WEEK.

SUNDAY INTO SUNDAY EVENING...IT APPEARS AS THOUGH ATMOSPHERIC
CONDITIONS ARE TRYING TO LINE UP TO PRODUCE ANOTHER ROUND OF SEVERE
WEATHER SUNDAY AFTERNOON AND EVENING. SHORT WAVE EVIDENT ON WATER
VAPOR LOOP ACROSS NORTHEAST MONTANA PROGRESSES EASTWARD REACHING THE
FORECAST AREA LATE SUNDAY WHICH COINCIDES WITH PEAK HEATING. IN
ADDITION...COLD FRONT WILL BE JUST UPSTREAM OF THIS FEATURE
PROVIDING SURFACE CONVERGENCE. ALSO OF NOTE IS THAT THE AREA IS IN
THE LEFT EXIT REGION OF A 80 TO 100 KT 250 MB JET MAX (PROVIDING
DIVERGENCE ALOFT). FORCING FROM THESE FEATURES ALONG WITH DIVQ FROM
APPROACHING SHORTWAVE SHOULD TRIGGER SHOWERS AND STORMS...SOME OF
WHICH MAY BE SEVERE FROM ABOUT 2 PM TO 8 PM. LIFTING A SURFACE
PARCEL OF 78/57 PRODUCES ABOUT 1500 J/KG OF CAPE WITH NO CAP IN
EVIDENCE. THE MAIN THREAT APPEARS TO BE DAMAGING WINDS (0-6KM BULK
SHEAR OF 45 TO 55 KTS) AND LARGE HAIL DUE TO STEEP LAPSE RATES
(900-700 MB 7.5C/KM AND LOW FREEZING LEVELS (ABOUT 10K OR SO).
NEARLY UNI-DIRECTIONAL WIND FLOW SUPPORTIVE OF LINE SEGMENTS WITH
EMBEDDED BOW ECHOES. WILL INCREASE POPS TO HIGH CHANCE WEST...LIKELY
CENTRAL AND CONTINUE WITH LIKELY EAST. HIGHS RANGING FROM THE MIDDLE
70S NORTH TO THE LOWER 80S EAST.

OVERNIGHT SUNDAY...SURFACE FRONT CLEARS THE REGION AND MODELS ARE
HINTING AT A FEW LEFTOVER SHOWERS. WILL LEAVE IN TOKEN 30 POP TO
COVER THIS ALTHOUGH DOUBTFUL OF THIS SCENARIO. CLOUD COVER IS A BIT
TRICKY WITH COLD AIR ADVECTION KICKING IN. MODEL CROSS SECTIONS
INDICATE ABUNDANT LOW CLOUDS DEVELOPING (STRATUS DECK) AND THIS
SEEMS PLAUSIBLE SO WILL GO MOSTLY CLOUDY.

MONDAY...STRONG COLD AIR ADVECTION ALL DAY WITH 850 MB TEMPERATURES
FALL FROM TO BETWEEN PLUS 2 AND PLUS 4 C. ANY SUNSHINE SHOULD SELF
DESTRUCT INTO A WIDESPREAD STRATOCU DECK SO MOSTLY CLOUDY SHOULD
WORK. A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS AS WELL. HIGHS
RANGING FROM THE UPPER 50S NORTH TO THE MIDDLE 60S SOUTH WITH A
CHILLY NORTHWEST BREEZE.

TUESDAY...CORE OF COLDEST AIR DIGS INTO THE REGION (PLUS 0.5 TO PLUS
3 C) AS CUTOFF UPPER TROUGH PASSES BY JUST TO OUR EAST. MOISTURE
FROM UPPER LOW IN COMBINATION WITH 900-700 MB LAPSE RATES OF 6-6.5
C/KM SO COULD RESULT IN SOME SHOWER DEVELOPMENT SO ADDED IN CHANCE
POPS. THERE IS ALSO A SLIGHT CHANCE OF T-STORMS WITH SMALL HAIL
POSSIBLE AS FREEZING LEVELS ARE REALLY LOW (6 TO 7K FEET). REMAINING
COOL WITH HIGHS MAINLY IN THE 60S FOR THE MOST PART.

WEDNESDAY THROUGH SATURDAY...CONTINUED NORTHWEST FLOW ALOFT FOR
ANOTHER DAY OR TWO AT A MINIMUM AS LONG WAVE TROUGH GETS STUCK
ACROSS THE NORTHEASTERN U.S. HEIGHTS ARE SHOWN TO SLOWLY RISE
THROUGH THIS PERIOD HOWEVER...WITH THE 12Z ECMWF MUCH MORE BULLISH
WITH THIS IDEA. FOR NOW WILL SIDE WITH THE COOLER GFS DUE TO THE
EASTERN BLOCKING HIGH AND CONTINUE WITH SLOWLY MODERATING
TEMPERATURES. HIGHS IN THE MIDDLE 60S TO LOWER 70S WEDNESDAY WARMING
INTO THE MIDDLE TO PERHAPS UPPER 70S BY THE END OF THE PERIOD. NO
POPS AT THIS TIME ALTHOUGH AN UNSUSPECTING SHORT WAVE DROPPING DOWN
THROUGH THE FLOW COULD PRODUCE SOME ACTIVITY.

SULLIVAN

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
LH...NONE.
LS...NONE.
&&
Hazardous weather outlook, Jun 14, 3:30 PM EDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
330 PM EDT SAT JUN 14 2008

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
330 PM EDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL IMPACT PORTIONS OF THE OUTLOOK AREA
THROUGH THIS EVENING. SEVERE THUNDERSTORMS ARE NOT
EXPECTED...HOWEVER...A FEW OF THE STRONGER STORMS MAY PRODUCE WIND
GUSTS OF 40 MPH AND PEA SIZED HAIL.

RIVER FLOODING WILL CONTINUE ACROSS WEXFORD AND MANISTEE COUNTIES
THROUGH TONIGHT. PLEASE SEE ONGOING FLOOD WARNINGS FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RIVER FLOODING WILL CONTINUE ACROSS WEXFORD AND MANISTEE COUNTIES
THROUGH SUNDAY AFTERNOON. PLEASE SEE ONGOING FLOOD WARNINGS FOR
ADDITIONAL INFORMATION.

THUNDERSTORMS ARE EXPECTED SUNDAY AND SUNDAY EVENING. A FEW OF
THESE STORMS MAY BECOME SEVERE ACROSS NORTHERN LOWER AND EASTERN
UPPER MICHIGAN...MAINLY BETWEEN 2 PM AND 8 PM. WIND GUSTS TO 70 MPH
AND 1 INCH DIAMETER HAIL ARE THE PRIMARY THREATS. THERE IS A SLIGHT
CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AFTERNOON AND EVENING.

AJS

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:37 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Manistee, Wexford38 min
Jun 14, 9:02 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Kalkaska, Missaukee, Wexford58 min
Jun 14, 9:12 PM EDTSpecial Marine WarningAPX63 min
Jun 14, 9:13 PM EDTSpecial Marine WarningAPX63 min
Jun 14, 9:21 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena, Montmorency, Oscoda41 min
Jun 14, 9:46 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Manistee, Wexford34 min
Jun 14, 9:55 PM EDTSevere Thunderstorm WarningAPXCrawford, Kalkaska33 min
Jun 14, 9:58 PM EDTSevere Thunderstorm WarningAPXAntrim, Crawford, Kalkaska, Otsego47 min
Jun 14, 10:23 PM EDTSevere Thunderstorm WarningAPXAlpena, Montmorency35 min
Jun 15, 1:08 PM EDTSevere Thunderstorm WarningAPXCrawford, Oscoda37 min
Jun 15, 1:34 PM EDTSpecial Marine WarningAPX116 min
Jun 15, 1:41 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco, Ogemaw79 min
Jun 15, 1:45 PM EDTSevere Thunderstorm WarningAPXOscoda18 min
Jun 15, 2:35 PM EDTSevere Thunderstorm WarningAPXArenac31 min
Jun 15, 3:13 PM EDTSevere Thunderstorm WarningAPXIosco62 min
Jun 15, 3:14 PM EDTSevere Thunderstorm WarningAPXOgemaw31 min
Jun 15, 3:29 PM EDTSpecial Marine WarningAPX2 hr
Jun 15, 3:36 PM EDTSevere Thunderstorm WarningAPXCrawford, Grand Traverse, Kalkaska54 min
Jun 15, 3:39 PM EDTSevere Thunderstorm WarningAPXIosco21 min
Jun 15, 4:03 PM EDTSevere Thunderstorm WarningAPXCrawford, Missaukee, Roscommon57 min
Jun 15, 4:19 PM EDTSevere Thunderstorm WarningAPXCrawford, Oscoda56 min
Jun 15, 4:21 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco39 min
Jun 15, 4:34 PM EDTSpecial Marine WarningAPX56 min
Jun 15, 4:41 PM EDTSevere Thunderstorm WarningAPXOgemaw64 min
Jun 15, 4:46 PM EDTSpecial Marine WarningAPX93 min
Jun 15, 4:56 PM EDTSevere Thunderstorm WarningAPXAlcona, Oscoda51 min
Jun 15, 5:13 PM EDTSevere Thunderstorm WarningAPXIosco62 min
Jun 15, 5:22 PM EDTSpecial Marine WarningAPX100 min
Jun 15, 5:33 PM EDTTornado WarningAPXIosco42 min
Jun 15, 5:37 PM EDTSevere Thunderstorm WarningAPXBenzie, Grand Traverse, Leelanau38 min
Jun 15, 5:38 PM EDTSpecial Marine WarningAPX96 min
Jun 15, 5:46 PM EDTSevere Thunderstorm WarningAPXAlpena, Presque Isle44 min
Jun 15, 5:48 PM EDTSpecial Marine WarningAPX57 min
Jun 15, 6:07 PM EDTTornado WarningAPXAlpena23 min
Jun 15, 6:11 PM EDTSevere Thunderstorm WarningAPXGrand Traverse, Leelanau50 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningAPXGrand Traverse36 min
Jun 15, 6:37 PM EDTSevere Thunderstorm WarningAPXKalkaska53 min
Jun 15, 7:07 PM EDTSevere Thunderstorm WarningAPXMissaukee36 min
Jun 15, 7:28 PM EDTSevere Thunderstorm WarningAPXCrawford, Roscommon62 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.